# SDR UPS06M46161

- Difficulty date: January 1, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 55,014 hours, 8,680 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE-BARREL NUT HOLE NR 31 LT FOUND BEARING WITH SURFACE CORROSION ON SIDE AND BOTTOM AREA.  CORROSION REMOVAL C/OUT ON B/N HOLE NR 31 LT FOUND EXCEEDED LIMIT PER SRM 51-21-01V2R.38.  REPAIR BUSHING FAB PER MD11-5510-19409-K FIG 5. PR 1422 B 1/2 SEALANT APPLIED AND REPAIR BUSHING INSTALLED IAW MD11-5510-19409-K.  REPAIR CARRIED OUT AT BARREL NUT BORE IS ACCEPTABLE IAW EN1040-06, FOUND SATIS.
